# SDR CALA2011102000678

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 67,132 hours, 17,136 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOING TO FLAP POS 25 GOT THE T/E FLAP DISAGREE ICAS.  RAN CHECK LIST AND LANDED FLAPS 20 T-S IAW FIM 27-51-00-815-809 PERFORMED A BITE OF THE FSEU NO FAULTS NOTED AT THIS TIME.  RAN FLAPS DOWN AND UP.  NO FAULTS NOTED.  OK TO CONTINUE.
